# SDR AALA201703289006

- Difficulty date: March 7, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 20,520 hours, 17,155 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Mount Fitting
- Part number: 19009425405
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON LEFT HAND ELEVATOR INBOARD PCU MOUNT FITTING AT HORIZONTAL SPAR 3. REPLACED MOUNT FITTING PER DRAWING 190-09152-405, SRM 51-40-02, 51-40-03 AND 51-43-03.
